# SDR ASOA2020031614004

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 40,954 hours, 31,985 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521490401
- Condition: Defective
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4360, THE CREW REPORTED THAT AT APPROXIMATELY 800FT AND 240KIAS THE NOSE LANDING GEAR DOORS OPENED WITH THE GEAR SELECTPOR IN THE UP POSITION. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE #2 UPLOCK HARNESS, OPERATIONALLY TESTED WITH NO DEFCECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
